# SDR C2XA06CL052

- Difficulty date: May 24, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 18,649 hours, 16,525 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Part serial: 006
- Condition: Sticking
- Location: Nlg
- Part time: 18,980 hours, 16,996 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2236 THE CREW REPORTED THE NOSE GEAR DOORS STAYED OPEN AFTER GEAR RETRACTION.  EVENTUALLY SLAMMED SHUT.  MAINTENANCE INSPECTED AND REPLACED THE NOSE LANDING GEAR DOOR SOLENOID VALVE.  OPERATIONAL CHECKS WERE GOOD.
